# SDR CALA2024041201052

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 76,098 hours, 30,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620451
- Condition: Cracked
- Location: Lt Emer Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C EMERGENCY EXIT O/W HAS CRACK ON FRAME WEB.  R & R THE FRAME SEGMENT ON L/W AFT EMERGENCY EXIT HATCH IAW SRM 51-72-11-911-001 AND SRM 51-42-11/001.
